# SDR ABXA9700226

- Difficulty date: September 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47615
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod End
- Part number: VTA00070
- Condition: Worn
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANE WITH AD 92-22-07, ASB 32-244, FOUND RIGHT MAIN LANDING GEAR ARTICULATING DOOR LINK BEARING WORN ON OUTBOARD MAIN LANDING GEAR DOOR FOR ROD ASSEMBLY.  REPLACED ROD END AND SHIMMED BUSHING IAW DC-9 OVERHAUL MANUAL 32-10-6.
